Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the homotopy groups of $ A(X)$


Author: Stanisław Betley
Journal: Proc. Amer. Math. Soc. 98 (1986), 495-498
MSC: Primary 18F25; Secondary 19D10
DOI: https://doi.org/10.1090/S0002-9939-1986-0857948-6
MathSciNet review: 857948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we will prove that if $ X$ is any space with a finite fundamental group, then Waldhausen's algebraic $ K$-groups of $ X$ are finitely generated. We will use Dwyer's machinery developed in Twisted homological stability for general linear groups (Ann. of Math. 111).


References [Enhancements On Off] (What's this?)

  • [D] W. G. Dwyer, Twisted homological stability for general linear groups, Ann. of Math. 111 (1980), 239-251. MR 569072 (81b:18006)
  • [K] W. van der Kallen, Homology stability for linear groups, Invent. Math. 60 (1980), 269-295. MR 586429 (82c:18011)
  • [R] M. S. Raghunathan, A note on the quotients of real algebraic groups by arithmetic subgroups, Invent. Math. 4 (1968), 318-335. MR 0230332 (37:5894)
  • [S] J.-P. Serre, Arithmetic groups, Homological Group Theory, (C. T. C. Wall, ed.), Cambridge Univ. Press, 1979, pp. 105-136. MR 564421 (82b:22021)
  • [W] F. Waldausen, Algebraic $ K$-theory of topological spaces. I, Proc. Sympos. Pure Math., vol. 32, Part 1, Amer. Math. Soc., Providence, R.I., 1978, pp. 35-60.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25, 19D10

Retrieve articles in all journals with MSC: 18F25, 19D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0857948-6
Keywords: Algebraic $ K$-theory of a space, Postnikow tower
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society